Grandpa Vivi Anyone Side Effects Or

1 Replies
Stephy - May 27

i have a question to ask.. Okie i was on BCP march and april.. stopped before finishing my 2nd pack like.. i stopped in may... anyways my last2 cycles were 28 and 30 days. I had my last period may 5-8 . On the 15 and 16 i fooled around.. and on the 23rd i also fooled around.. I think i ovulated sometime aroudn the 18-25.. Any of these days.. today i slid my finger way up into myself and i find myself have this mucous with a bit of blood on it.. Im confused.. could it be IB or am i about to have my period in 2-3 days. it's too early for IB(from the 23rd) since I ovulated but also too early for my period.. could it im messed up form getting on and off the pills? or what is it? When should i test if im preggie? i had this happen to me before.. ine between my last two cycles.. i had one day in the early mornign i saw some reddie mucous then i had a bit of bleeding.. i was on the pill then.. could this still be side effects of the pill?

 

Grandpa Viv - May 27

Wish I could help. THe cycle is unpredictable after coming off the pill. If perchance it was immediately regular, a May 5 period would give May 19 ovulation, and s_x May 16 could have hit the mark. Implantaion would be about now. You are going to have to wait and see what the next few days bring. Try a test June 11th if AF does not show. Good luck!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?